# SDR 9514729853

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Nr 2 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE NR 2 FLAP FORWARD HINGE FITTING AT THE UPPER STUD HOLES.  REPLACED HINGE (P/N 5919218-505), PER CITEXT 09-5740-1-9800.
